I have had high blood pressure for years now and my Dr. I was with at the time I found it had me so frustrated sending me out to other Dr's that gave me no answers.
Dr upon dr has seen me and it seems I get more symptoms as the years pass to still no avail. I have constant ringing in my ears, some problems with memory, just recently a lot of headaches. For awhile after finding the blood pressure problem I was having almost attack on my lungs and back. I believe my kidneys but I don't know. I felt as if someone was squeezing my insides and like I was breathing in something so toxic I took small short breaths. I was having what the dr's never said also what I believe to have been panic attacks or anxiety attacks. I still get those now and then. These last couple of years I feel my heart beating hard to the point it scares me. I can't go play tennis like I use to or jog and sometimes I can't even simply put on clothes or bend over without noticing it and it is scary because then I think.. is this a heart attack? Just recently I have been having pain in my legs when I walk. (I use to walk every night for years) There were times it has hurt so bad I had to sit where I was and even called for a ride back home. I have noticed after napping sometimes I wake to what I call tremors. I am shaking all over and feel so horrible that I just stay in bed and sleep it off. I have noticed patches of hair missing now and swelling in my body. Mostly my legs and ankles. I have depression and today I kept getting sharp pains in my left side just under my rib cage. My dr only gives me meds for my blood pressure and the swelling which isn't doing all that great of a job I don't feel and as for the rest.... he tested my thyroid as another dr has in the past, they took a sugar reading but... I guess I am to live with these symptoms for I have gotten no answers. I am so frustrated and could use any help I can get right now.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?